# SDR SWAA2020041337727

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE EMERGENCY LIGHT DOES NOT ILLUMINATE / RELAMPED AFT ENTRY DOOR SLIDE EMERGENCY LIGHT AND PERFORMED A GOOD INSTALLATION TEST PER AMM 33-51-960-801
